| Catalog Number |
0250040112 |
| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that there was a possible breach in insulation due to alleged broken insulation which could result in adverse consequences due to arcing.
Additional Manufacturer Narrative
Alleged failure: **update: during medical procedure, the ending of l-tip electrosurgical has rift.This product was delivered to hospital in y2015.It was not using until (b)(6) 2019.The customer want to know storage conditaion, ser guidance,sterilization method of this product.¿ besides, they want to know why l-tip electrosurgical only can be used 20 times? "during medical procedure, the surgeon used l-tip electrosurgical probepk3 caused burn.The handle of l-tip electrosurgical has rift.When the liquid dropped in rift of handle which lead to conduction and caused burn.This product was delivered to hospital in y2015.It was not using until (b)(6) 2019.The customer want to know storage conditaion, ser guidance,sterilization method of this product.¿ the failure(s) identified in the investigation is consistent with the complaint record.The probable root cause could be third party repair.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description